Show simple item record

dc.contributor.authorBELLER, ELLIOT J.
dc.date.accessioned2018-07-12T17:48:43Z
dc.date.available2018-07-12T17:48:43Z
dc.date.issued1969
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 31-01, Section: B, page: 2760.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7011601
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1918
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titlePOLYNOMIAL EXTREMAL PROBLEMS IN L('P) AND L(,Q)
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record